# SDR 97ZZZX3538

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 6889069
- Condition: Failed Test
- Location: Turbine N2
- Part time: 842 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

N2 COUPLING FAILED SPLINE TEST.
